# SDR HEEA111386

- Difficulty date: October 4, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N734P
- Make and model: Skrsky S76C
- Aircraft serial: 760600
- Aircraft time: 973 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7665009801105
- Part serial: 5333B
- Condition: Malfunctioned
- Location: Nr 1 Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 1 SERVO LIGHT CAME ON AND WENT OUT WITH WEIGHT ON LANDING GEAR.  MAINTENANCE REPLACED NR 1 HYD. MODULE.
